Posted 2/11/2008 5:12 PM (GMT -6)
It could be from a preservative in the glycerin. Sulfite preservatives are sometimes used during the processing of glycerin, and sometimes can cause a rash. Vitamin B12 counteracts sulfites (chemically binds directly to the sulfites) and will usually decrease or prevent an allergic reaction to sulfite preservatives. If it is not a sulfite allergy, however, then the Vitamin B12 won't do anything.
Also, have you been tested for Mastocytosis? This is a disorder that affects the skin and GI tract and has allergic-like symptoms and triggers. I think it is diagnosed by a biopsy (skin or GI tract), you might ask your doctor if this is a possibility.
Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, Very Low Lymphocyte Counts (T-Cells & B-Cells), malabsorption/malnutrition, possible Lyme Disease (Igenex Lab IgM WesternBlot positive), etc.
Meds: Pulmicort, MaxAir, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.